Skip to main content

Research Repository

See what's under the surface

Advanced Search

Global anomalies on Lorentzian space-times

Schenkel, Alexander; Zahn, Jochen

Authors

Alexander Schenkel

Jochen Zahn



Abstract

We formulate an algebraic criterion for the presence of global anomalies on globally hyperbolic space-times in the framework of locally covariant field theory. We discuss some consequences and check that it reproduces the well-known global SU(2) anomaly in four space-time dimensions.

Journal Article Type Article
Publication Date Aug 31, 2017
Journal Annales Henri Poincaré
Print ISSN 1424-0637
Electronic ISSN 1424-0661
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 18
Issue 8
Pages 2693-2714
APA6 Citation Schenkel, A., & Zahn, J. (2017). Global anomalies on Lorentzian space-times. Annales Henri Poincaré, 18(8), 2693-2714. https://doi.org/10.1007/s00023-017-0590-1
DOI https://doi.org/10.1007/s00023-017-0590-1
Publisher URL http://link.springer.com/article/10.1007%2Fs00023-017-0590-1
Related Public URLs https://arxiv.org/abs/1609.06562
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf
Additional Information The final publication is available at Springer via http://link.springer.co...007%2Fs00023-017-0590-1

Files

1609.06562.pdf (259 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;